# SDR ASOA04559

- Difficulty date: August 2, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO DOOR FLOOR SILL PLATE AT FS 582.72-589 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO DOOR FLOOR SILL PLATE AT FS 562.72-589 IAW ASA EO 600-53-0095.  (M)
